MathSciNet Relay Station
MathSciNet bibliographic data
MR2203567 68W25 (15A60 65D15 90C22 90C27)
Alon, Noga; Naor, Assaf Approximating the cut-norm via Grothendieck's inequality. SIAM J. Comput. 35 (2006), no. 4, 787–803.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement